MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC ARCHITECT I2000SR ANALYZER; AUTOMATED IMMUNOASSAY ANALYZER

ABBOTT MANUFACTURING INC ARCHITECT I2000SR ANALYZER; AUTOMATED IMMUNOASSAY ANALYZER
Catalog Number 03M74-84
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.No specific patient information was provided.
 
Event or Problem Description
The customer reported a (b)(6) architect anti-hbc ii results for 2 patients on the architect i2000sr analyzer.Sample id (b)(6): (b)(6) on an alternate analyzer.Sample id (b)(6): (b)(6) on an alternate analyzer.No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
The field service engineer inspected the analyzer and resolved the issue by replacing the manifold kit valve (rohs,) which was identified as likely cause.A review of the service history of the architect serial (b)(4) identified no additional contributing factors and no subsequent issues have been reported.A review of complaint and trending data for manifold kit valve (rohs) identified no issues or trends.A review of architect i2000sr tracking and trending data in the product monitoring review for architect systems revealed no systemic issues or adverse trends related to the erratic result issue described in this complaint.The architect i2000sr erratic result rate was reviewed and is within acceptable limits with no trends identified.Labeling was reviewed and sufficiently addresses the customer's issue.No systemic issue or deficiency of the architect i2000sr analyzer was identified.

Brand Name
ARCHITECT I2000SR ANALYZER
Common Device Name
AUTOMATED IMMUNOASSAY ANALYZER
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8201131
Report Number1628664-2018-02194
Device Sequence Number13492411
Product Code JJE
UDI-Device Identifier00380740107222
UDI-Public00380740107222
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K983212
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03M74-84
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/07/2018
Supplement Date Received by Manufacturer01/16/2019
Initial Report FDA Received Date12/27/2018
Supplement Report FDA Received Date01/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT ANTI-HBC II,; ARCHITECT ANTI-HBC II,; LIST 08L44-30, LOT 87077LI00; LIST 08L44-30, LOT 87077LI00